Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child have strep, nausea, excessive thirst, rash on cheek. Cause and cure?

My 5 year old was strep positive 2 weeks ago. Symptoms (low grade fever , nausea , excessive thirst, rash on cheek) started up again the day after our 1st round of antibiotics were complete. Another strep test was done and it came back negative. Received antibiotics just in case while the sample was sent out to be double checked. Other than strep, what would cause this? My daughter is a healthy eater (Fruit and vegi daily), yet she s been sick with one thing or another 6 of the last 8 weekends.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for your query
History seems that your child is suffering from Exanthematous illness, its a systemic viral infection, affects mainly skin and oral mucosa with flue like symptomatology.
Treatment for this is just supportive and no need of antibiotics as you given 1st round.
If she had fever or malaise give antipyretics Like febrex plus along with antihistaminics
Also give her multivitamines and apetizers that will boost the immunity.
Many thanks, take care. bye.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor